Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can amenorrhea be treated?

sir I was used tab krimson 35 tablets for 10 months.. After stopping the pills the next month I got period correctly but in the second month I m late for 50 days what I have to do now
Wed, 26 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

First of all there is a great probability of being pregnant so you can do a pregnancy test. Of not it may be a hormone disbalance and you should take progesterone like hormones for 10 days and then wait for 7 days after stopping it for your period to come.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 20 yrs old and do not mensttruate. I would like to get married and have a child but at the moment it seems impossible. I ve seen many specialists but none seem t know what s wrong. Something is wrong with my reproductive sytem. I suffered from a brain tumor at the age of 2

doctor1 MD

I had irregular periods since my puberty which happened when I was 14. Now I am 26, weight: 50, height:5 2 and got married last year. I went to consult a doctor months back because of my severe menstrual pain and thus diagonised with Poly-cystic ovaries. I was asked to take ovral-l for 3 months and wait to see whether my periods get regular the 4th month without any medication & if not then I have to consult with a Gynecologist again. As my periods didnt appear the 4th month, I was prescribed again with Diane 35 & Metformin since I had severe acne problem and sugar as a hereditary (even though I wasn t diagonized with sugar). I am taking these pills for the first month. It had been 5 days after I stopped taking Diane 35, but still I havent got my periods. What will be the cause? What should I do? since I started Diane 35, I am having a heavy hair fall.

doctor1 MD

Hey doc am 20 years old not married and am Virgin and I have problems with my period since i was 15 years old I saw a doc she told me I have little Polycystic on my ovary and my Testosterone hormon is high so she gave me a medecine to get my period regular called Duphaston and after i got it she gave me a medecine for the acne i have and for the hair growth called Androcur with the other medecine called Dian so everything was great I toke for 3 months after that got my acne gone and hormon normal till I never toke it and everything got back the acne and the hair growth and I didnt got my period this month anyway I have 10 tablets of Duphaston 10mg I was wondring if I took 2 tables a day for 5 days would I got my period back please doc answer me soon am very depressed thank you